# SDR FXTA20220607

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft serial: 208B5220
- Aircraft time: 6,443 hours, 12,885 cycles
- Engine: Pwc PT6A140
- Engine time: 4 hours, 8 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0770
- Condition: Failed
- Location: Fuel/Oil Cooler
- Part time: 262 hours, 525 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE CAS MESSAGE. SENOR ON ENGINE FUEL/OIL HEAT EXCHANGER FAILED.
